# SDR DHL2001801007

- Difficulty date: June 22, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALT IN BOTH MANUAL AND AUTO PRESSURIZATION AND AT ALL FLOW SETTINGS, CABIN CLIMBS AND DESCENDS UP TO 700 FPM AND WILL NOT STABILIZE AT CONSTANT PRESSURE.  INSP OUTFLOW VALVE OPERATION, NO DEFECTS NOTED.  PRESSURIZED A/C TO 7 PSI ON GROUND, DECAY CHECKED GOOD.  AUTO AND MANUAL PRESSURIZATION CHECK GOOD PER MM 21-30-0.
